# SDR 9717721150

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND THE AFT CABIN FLOOR EMERGENCY LIGHT AND SIGNS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK (61-0478-9) AND THE POWER SUPPLY (60-1321-7).
